Couldn't find what you looking for?

TRY OUR SEARCH!

Ok so about a week ago I had sex for the first time with my b/f. we used a condom but soon noticed it came off:/. 2 days later I took plan b just in case. 7 days later being today I got brown spotting, but then turned into heavy brown bleeding with a little of reg. red bleeding. I've never had this happen I'm not sure if this means pill was effective or not? What should I do?

Loading...

Plan B contains highly concentrated dose of female sex hormones, the same ones that our body produces to control ovulation and menstrual cycle, among other things - it's basically the same thing as the birth control pills are, only it much stronger. So, when you take Plan B (and you took it in time, so I don't think the pregnancy is likely at all) you completely disturb your hormonal balance and that is why the official leaflet says that basically anything - from spotting, early or late periods to small bleeding or no bleeding at all, can happen after taking Plan B. Things should get back to normal before your next period.
Reply

Loading...